Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Memphis, TN

June 7, 2014Chester County, Hardeman County, Madison County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 7, 2014, 4:17 PM CDT for Chester County, Hardeman County, Madison County, Tennessee. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 4:17 PM CDT (21:17 UTC)
Expired
Jun 7, 2014, 4:45 PM CDT
In force
28 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Chester County, TN, Hardeman County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:49 PM CDTHAIL 1.5Henderson, TN
Jun 7, 4:50 PM CDTTSTM WND DMG4 Ese Henderson, TNLARGE TREE FELL ON HOUSE.
Jun 7, 4:55 PM CDTTSTM WND GST 655 Ese Henderson, TNESTIMATED WIND GUST 65 MPH BLEW A SEMI TRUCK OFF ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

911 
WUUS54 KMEG 072117
SVRMEG
TNC023-069-113-072145-
/O.NEW.KMEG.SV.W.0151.140607T2117Z-140607T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
417 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 445 PM CDT

* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CHICKASAW
  STATE PARK...AND MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HENDERSON...CHICKASAW STATE PARK AND CHICKASAW STATE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3538 8852 3538 8856 3537 8857 3538 8859
      3535 8865 3533 8875 3532 8907 3552 8908
      3558 8857 3541 8840
TIME...MOT...LOC 2117Z 268DEG 24KT 3542 8878

$$
1 follow-up statement
476 
WWUS54 KMEG 072132
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 PM CDT SAT JUN 7 2014

TNC069-072143-
/O.CAN.KMEG.SV.W.0151.000000T0000Z-140607T2145Z/
HARDEMAN TN-
432 PM CDT SAT JUN 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDEMAN COUNTY
IS CANCELLED...

AT 433 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3538 8852 3538 8856 3537 8857 3538 8859
      3535 8865 3533 8879 3554 8890 3558 8857
      3554 8854 3541 8840
TIME...MOT...LOC 2133Z 268DEG 24KT 3542 8865

$$

TNC023-113-072145-
/O.CON.KMEG.SV.W.0151.000000T0000Z-140607T2145Z/
CHESTER TN-MADISON TN-
432 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN MADISON AND CHESTER COUNTIES...

AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HENDERSON...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENDERSON...
DEANBURG...MONTEZUMA...CABO...MADISON HALL...MALESUS...FIVE POINTS...
PARKBURG...PINSON AND CHICKASAW STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3538 8852 3538 8856 3537 8857 3538 8859
      3535 8865 3533 8879 3554 8890 3558 8857
      3554 8854 3541 8840
TIME...MOT...LOC 2133Z 268DEG 24KT 3542 8865

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:13 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 7, 3:13 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT SAT JUN 7 2014

.DISCUSSION...

CURRENT SEVERE THUNDERSTORM WATCH IN PLACE FOR THE NORTHERN THIRD
OF THE MIDSOUTH...WITH A FEW STORMS CAPABLE OF STRONG ROTATION AND
POSSIBLE TORNADOES. THIS THREAT WILL CONTINUE IN THE MID EVENING
HOURS. THE REMAINDER OF THE MIDSOUTH MAY SEE PULSE TYPE SEVERE
WEATHER EARLY AND POTENTIALLY A STRONGER ORGANIZED LINE OVERNIGHT
AS A WEAK COLD FRONT PUSHES THROUGH THE REGION. A FLASH FLOOD
WATCH IS STILL IN EFFECT THROUGH SUNDAY MORNING OVER THE NORTHERN
TWO THIRDS OF THE MIDSOUTH.

SUNDAY...AFOREMENTIONED FRONT WILL SAG INTO NORTH MISSISSIPPI
TOMORROW...WHERE THE BRUNT OF PRECIPITATION IS EXPECTED TO INCLUDE
A FEW ISOLATED SEVERE STORMS. TO THE NORTH A SLIGHTLY COOLER/MORE
STABLE AIRMASS WILL BRIEFLY FILTER IN...SO HAVE LOWERED POPS IN
THIS AREA. THE FRONT WILL WAVE BACK AS A WARM FRONT SUNDAY NIGHT
WITH PRECIPITATION BREAKING OUT FIRST OVER ARKANSAS BY
MIDNIGHT...AND THEN SPREADING EAST BY SUNRISE MONDAY MORNING.

MONDAY THROUGH THURSDAY...NEXT POTENT SHORTWAVE IS EXPECTED TO
GET PINCHED OFF OVER THE PLAINS AND BECOME CLOSED ON MONDAY. THIS
FEATURE WILL SLOWLY DRIFT OVER THE OZARKS ON TUESDAY AND THEN MOVE
SLOWLY MOVE UP THE OHIO VALLEY ON WEDNESDAY AND THURSDAY. STORMS
WILL BE LIKELY EACH DAY...WITH SEVERE WEATHER POSSIBLE ON MONDAY
AND TUESDAY. STEEPER LAPSE RATES WITH THE LOW...COUPLED WITH A
STRONGER LOW LEVEL FLOW WILL MEAN A BETTER POTENTIAL FOR LARGE
HAIL AND TORNADOES. FLASH-FLOODING WILL ALSO REMAIN A THREAT. HAVE
LEANED MORE WITH THE NAM AND ECMWF ON KEEPING TEMPERATURES COOLER.

THURSDAY THROUGH SATURDAY...A WEAK UPPER LEVEL FLOW WILL BE LEFT
IN THE SHORTWAVE'S WAKE...ALONG WITH PLENTY OF GULF MOISTURE.
TEMPERATURES SHOULD CLIMB BACK INTO THE MID AND UPPER 80S
PROVIDING ENOUGH INSTABILITY FOR ISOLATED SHOWERS AND STORMS
DURING THE AFTERNOON AND EARLY EVENING HOURS. SKIES SHOULD BECOME
MOSTLY CLEAR TO PARTLY CLOUDY DURING THE NIGHT.

JAB

&&

.AVIATION...

18Z TAF CYCLE (07/18Z-08/18Z)

MVFR CEILINGS ARE POSSIBLE EARLY THIS AFTERNOON...OTHERWISE VFR
CONDITIONS WILL DOMINATE OUTSIDE ANY SHOWERS AND THUNDERSTORMS
DURING THE PERIOD EXCEPT AT KTUP MVFR VISIBILITIES IN FOG ARE
POSSIBLE 08/09Z-08/14Z. MENTIONED VCTS AT ALL THE TAFS FOR THIS
AFTERNOON AND EARLY EVENING...MAY NEED TO AMEND LATER TO PUT TSRA
IN A TEMPO GROUP OR IN THE BODY OF THE FORECAST DEPENDING ON HOW
CONVECTION DEVELOPS. A COLD FRONT WILL PUSH THROUGH THE MIDSOUTH
FROM THE NORTH OVERNIGHT AND EARLY SUNDAY MORNING...ADDED VCTS AT
KMEM...KMKL...AND KTUP ALONG AND AHEAD OF THE FRONT BUT CONFIDENCE
WAS TOO LOW TO MENTION AT KJBR FOR LATER TONIGHT.

WINDS THIS AFTERNOON SW 7-9 KTS...DECREASING A LITTLE IN THE
EVENING...BECOMING NW 7-10 KTS FOLLOWING THE COLD FRONT.

JCL

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
     RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALCORN-BENTON MS-
     DESOTO-MARSHALL-PRENTISS-TIPPAH-TISHOMINGO.

TN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 7, 2:55 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CDT SAT JUN 7 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-082200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
255 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH THIS AFTERNOON AND EVENING. THE PRIMARY THREATS TO THE
NORTH OF INTERSTATE 40 WILL BE DAMAGING WINDS...LARGE HAIL...AND A
FEW TORNADOES. TO THE SOUTH OF INTERSTATE 40...THE THREATS WILL
REMAIN DAMAGING WINDS AND LARGE HAIL.

A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT ACROSS NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND FAR
NORTHERN MISSISSIPPI TODAY AND TONIGHT. SEVERAL INCHES OF RAINFALL
MAY OCCUR IN AREAS WHERE THUNDERSTORMS MOVE OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY ACROSS
NORTH MISSISSIPPI. THE PRIMARY THREATS SHOULD REMAIN DAMAGING
WINDS AND LARGE HAIL.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK.
THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE
STORMS AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND
EARLY THIS EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED
OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE
STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND
LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND
DAMAGE...LARGE HAIL...TORNADOES...OR FLOODING TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS TENNESSEE.

JAB

In the hours before

Local storm report, Jun 7, 3:37 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

&&

JPM
Local storm report, Jun 7, 4:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
411 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

0350 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/07/2014                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0403 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/07/2014  E0.00 MPH        LAWRENCE           AR   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
            REPORTED ON HIGHWAY 63.

0405 PM     HAIL             S UNION CITY            36.42N 89.05W
06/07/2014  M1.75 INCH       OBION              TN   TRAINED SPOTTER

            HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
            GOLFBALL SIZE.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 5:21 AM CDTDense Fog AdvisoryMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more4 hr
Jun 7, 2:53 PM CDTTornado WarningMEGLake, Obion37 min
Jun 7, 3:26 PM CDTTornado WarningMEGLake, Obion34 min
Jun 7, 3:53 PM CDTTornado WarningMEGObion, Weakley37 min
Jun 7, 4:10 PM CDTSevere Thunderstorm WarningMEGHenry50 min
Jun 7, 4:10 PM CDTSevere Thunderstorm WarningMEGCarroll50 min
Jun 7, 4:23 PM CDTTornado WarningMEGChester, Hardeman, McNairy, Madison21 min
Jun 7, 4:27 PM CDTTornado WarningMEGObion, Weakley33 min
Jun 7, 4:29 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley46 min
Jun 7, 4:39 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley51 min
Jun 7, 4:42 PM CDTSevere Thunderstorm WarningMEGChester, Hardin, Henderson, McNairy, Madison48 min
Jun 7, 4:59 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy46 min
Jun 7, 4:59 PM CDTTornado WarningMEGCarroll, Weakley31 min
Jun 7, 5:01 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley44 min
Jun 7, 5:02 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson43 min
Jun 7, 5:03 PM CDTTornado WarningMEGChester, Hardin, McNairy16 min
Jun 7, 5:04 PM CDTTornado WarningMEGDecatur, Henderson26 min
Jun 7, 5:08 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion52 min
Jun 7, 5:13 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton47 min
Jun 7, 5:28 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy62 min
Jun 7, 5:31 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy59 min
Jun 7, 5:33 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Weakley42 min
Jun 7, 5:36 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton39 min
Jun 7, 5:39 PM CDTTornado WarningMEGCarroll, Gibson36 min
Jun 7, 5:40 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy35 min
Jun 7, 5:52 PM CDTFlash Flood WarningMEGCarroll, Dyer, Gibson, Henry, Obion, Weakley3 hr
Jun 7, 5:55 PM CDTFlash Flood WarningMEGDecatur, Hardin3 hr
Jun 7, 6:00 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Madison, Shelby45 min
Jun 7, 6:13 PM CDTSevere Thunderstorm WarningMEGChester, Crockett, Gibson, Hardeman, Haywood, Henderson and 2 more47 min
Jun 7, 6:16 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton44 min
Jun 7, 6:43 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Hardin, Haywood, McNairy and 1 more47 min
Jun 7, 6:51 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Hardin, Henderson and 1 more39 min
Jun 7, 6:54 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton28 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.